# SDR R61A201408090971

- Difficulty date: August 9, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000029
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Part number: MS24665319
- Condition: Corroded
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT FLAP TRACK SUPPORT NR 4 FORWARD ATTACHING PIN IS CORRODED. MX R & R LT FLAP TRACK PIN IAW AMM 57-57-31.
